Functorial approximation to the lateral completion in archimedean lattice-ordered groups with weak unit
Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 87-110.
@article{RSMUP_2001__105__87_0,
     author = {Hager, Anthony W. and Martinez, Jorge},
     title = {Functorial approximation to the lateral completion in archimedean lattice-ordered groups with weak unit},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {87--110},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {105},
     year = {2001},
     mrnumber = {1834983},
     zbl = {1095.18500},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2001__105__87_0/}
}
TY  - JOUR
AU  - Hager, Anthony W.
AU  - Martinez, Jorge
TI  - Functorial approximation to the lateral completion in archimedean lattice-ordered groups with weak unit
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2001
SP  - 87
EP  - 110
VL  - 105
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2001__105__87_0/
LA  - en
ID  - RSMUP_2001__105__87_0
ER  - 
%0 Journal Article
%A Hager, Anthony W.
%A Martinez, Jorge
%T Functorial approximation to the lateral completion in archimedean lattice-ordered groups with weak unit
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2001
%P 87-110
%V 105
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_2001__105__87_0/
%G en
%F RSMUP_2001__105__87_0
Hager, Anthony W.; Martinez, Jorge. Functorial approximation to the lateral completion in archimedean lattice-ordered groups with weak unit. Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 87-110. http://archive.numdam.org/item/RSMUP_2001__105__87_0/

[AF] M. Anderson - T. Feil, Lattice-ordered groups, Reidel, Dordrecht (1988). | MR | Zbl

[AH] E.R. Aron - A.W. Hager, Convex vector lattices and l-algebras, Topology and Appl., 12 (1981), pp. 1-10. | MR | Zbl

[B] B. Banaschewski, Maximal rings of quotients of semi-simple commutative rings, Archiv Math., XVI (1965), pp. 414-420. | MR | Zbl

[BH1] R.N. Ball - A.W. Hager, Epicomplete Archimedean l-groups, Trans. Amer. Math. Soc., 32 (1990), pp. 459-478. | MR | Zbl

[BH2] R.N. Ball - A.W. Hager, Epicompletion of Archimedean l-group and vector lattices with weak unit, J. Austral. Math. Soc., 48 (1990), pp. 25-56. | MR | Zbl

[BH3] R.N. Ball - A.W. Hager, Applications of spaces with filters to archimedean l-groups with weak unit, in: Ordered Algebraic Structures J. Martinez, Editor, Kluwer Academic Publishers, Dordrecht 1989, pp. 99-112. | MR | Zbl

[BH4] R.N. Ball - A.W. Hager, Algebraic extensions of an archimedean lattice-ordered group I, Jour. Pure and Appl. Alg., 85 (1993), pp. 1-20. | MR | Zbl

[BH5] R.N. Ball - A.W. Hager, Algebraic extensions of an archimedean lattice-ordered group II, Jour. Pure and Appl. Alg., 138 (1999), pp. 197-204. | MR | Zbl

[BHM] R.N. Ball - A.W. Hager - A.J. Macula, An a-disconnected space has no proper monic preimage, Top. and Its. Appl., 37 (1990), pp. 141-151. | MR | Zbl

[BKW] A. Bigard - K. Keimel - S. Wolfenstein, Groupes et anneaux reticuLes, Springer Lecture Notes 608, Berlin-Heidelberg- New York (1977). | MR | Zbl

[Cl] P.F. Conrad, The lateral completion of a lattice-ordered group, Proc. London Math. Soc., 19 (1969), pp. 444-480. | MR | Zbl

[C2] P.F. Conrad, The essential closure of an archimedean lattice-ordered group, Duke Math. Jour., 38 (1971), pp. 151-169. | MR | Zbl

[DHH] F. Dashiell - A.W. Hager - M. Henriksen, Order-Cauchy completions of rings and vector lattices of continuous functions, Canad. J. Math., 32 (1980), pp. 657-685. | MR | Zbl

[E] R. Engelking, General Topology, Sigma Series in Pure Math., 6 Heldermann, Berlin (1989). | MR | Zbl

[FGL] N.J. Fine - L. Gillman - J. Lambek, Rings of quotients of rings of functions, McGill University Press, Montreal (1965). | MR | Zbl

[G] A. Gleason, Projective topological spaces, Illinois J. Math., 2 (1958), pp. 482-489. | MR | Zbl

[GJ] L. Gillman - M. Jerison, Rings of continuous functions, Van No-strand Co., Princeton 1960, reprinted as Springer Verlag Graduate Texts 43, Berlin-Heidelberg -New York (1976). | MR | Zbl

[HI] A.W. Hager, Perfect maps and epireflective hulls, Canad. J. Math., 27 (1975), pp. 11-24. | MR | Zbl

[H2] A.W. Hager, Algebraic closures of L-groups of continuous functions, C. Aull, ed., Rings Continuous Functions, Lecture Notes Pure and Applied Mathematics, 95 (Dekker, New York, 1985), pp. 164-194. | MR | Zbl

[H3] A.W. Hager, MinimaL covers of Topological Spaces, Ann. NY Acad. Sci., Papers on Gen. Topol. and Rel. Cat. Th. and Top. Alg., 552 (1989), pp. 44-59. | MR | Zbl

[HK] A.W. Hager - A. Kizanis, Certain extensions and factorizations of a-complete homomorphisms in archimedean lattice-ordered groups, J. Austral. Math Soc., 62 (1997), pp. 239-258. | MR | Zbl

[HMad] A.W. Hager - J.J. Madden, Essential reflections versus minimaL embeddings, J. Pure and Appl. Algebra, 37 (1985), pp. 27-32. | MR | Zbl

[HR1] A.W. Hager - L.C. Robertson, Representing and ringifying a Riesz space, Symposia Mathematica, 21 (1977), pp. 411-431. | MR | Zbl

[HR2] A.W. Hager - L.C. Robertson, On the embedding into a ring of an archimedean l-group, Canad. J. Math., 31 (1979), pp. 1-8. | MR | Zbl

[HM1] A.W. Hager - J. Martinez, Functorial rings of quotients I, Proc. Conf. Ord. Alg. Struct.. Gainesville (1991), W.C. Holland and J. Martinez, Eds. Kluwer, Dordrecht, The Netherlands, 1993, pp. 133-157. | MR | Zbl

[HM2] A.W. Hager - J. Martinez, Functorial rings of quotients 2, The ring of hyper-fractions, Forum Math., 6 (1994), pp. 597-616. | MR | Zbl

[HM3] A.W. Hager - J. Martinez, Maximum monoref Lections, Appl. Cat. Str., 2 (1994), pp. 315-329. | MR | Zbl

[HM4] A.W. Hager - J. Martinez, Pushout-invariant extensions and monoreflections, Jour. Pure and Aplied Alg., 129 (1998), pp. 263-295. | MR | Zbl

[HM5] A.W. Hager - J. Martinez, a-projectable and LateraLLy a-complete archimedean lattice-ordered groups, Proc. Conf. in Memory of T. Retta, Temple, PA/ Addis-Ababa 1995; S. Berhanu, Ed.; Ethiopian Jour. Sci. (1996), pp. 73-84.

[HM6] A.W. Hager -J. Martinez, The laterally σ-complete reflection of an archimedean l-group, in Proc. Conf. Ordered Alg. Structures (Curagao, 1995), W.C. Holland and J. Martinez, Eds., Kluwer, Dordrecht, The Netherlands, 1997, pp. 217-236. | Zbl

[HM7] A.W. Hager - J. Martinez, Hulls for various kinds of a-completeness in archimedean lattice-ordered groups, Order, 16 (1999), pp. 89-103. | MR | Zbl

[HM8] A.W. Hager - J. Martinez, Maximum monoreflections and essential extensions, Appl. Cat. Str., to appear. | MR | Zbl

[HM9] A.W. Hager - J. Martinez, More on the laterally σ-complete reflection of an archimedean lattice-ordered group, Order, 15 (1999), pp. 247-260. | Zbl

[HM ∞] A.W. Hager - J. Martinez, Functorial rings of quotients 3: The maximum for archimedean f-rings, Jour. Pure and Appl. Alg., to appear. | Zbl

[HI] M. Henriksen - J. Isbell, Some properties of compactifications, Duke Math J., 25 (1958), pp. 83-105. | MR | Zbl

[HJ] M. Henriksen - D.G. Johnson, On the structure of a class of archimedean lattice-ordered algebras, Fund. Math., 50 (1961), pp. 73-94. | MR | Zbl

[HS] H. Herrlich - G.E. Strecker, Category Theory, 2nd. Ed., Sigma Ser. Pure Math. I, Heldermann Verlag, Berlin (1970). | MR | Zbl

[J] D.G. Johnson, Rings of quotients of ϕ-algebras, Proc. J. Math., 36 (1971), pp. 693-699. | Zbl

[K] A. Kizanis, Epicompletions of archimedean lattice-ordered groups, Thesis, Wesleyan Univ. (1991).

[PW] J.R. Porter - R.G. Woods, Extensions and Absolutes of Hausdorff Spaces, Springer-Verlag (1988). | MR | Zbl

[R] W. Rudin, Continuous functions on compact spaces without perfect subsets, Proc. Amer. Math. Soc., 8 (1957), pp. 39-42. | MR | Zbl

[S] Z. Semadeni, Banach Spaces of Continuous Functions, Vol. I, PWN, Warsaw (1971). | MR | Zbl

[T] Z. Tzeng, Extended real valued functions and the projective resolution of a compact Hausdorff space, Thesis, Wesleyan Univ. (1970).

[V] A. Veksler, P-sets in topological spaces, Soviet Math Dokl., 11 (1970), pp. 953-956 | MR | Zbl

[VG] A. Veksler -V. Geiler, Order and disjoint completeness of linear partially ordered spaces, Plenum Translation (1972) of Sibr. Math. Z., 13 (1972), pp. 43-51. | MR | Zbl